Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 33, NWS Cleveland, OH

August 9, 2011

NWS Cleveland, OH issued this small craft advisory at Aug 9, 2011, 2:56 PM EDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Aug 9, 2011, 2:56 PM EDT (18:56 UTC)
Expired
Aug 11, 2011, 3:44 PM EDT
In force
49 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WHUS71 KCLE 091856
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
256 PM EDT TUE AUG 9 2011

LEZ144>149-100300-
/O.NEW.KCLE.SC.Y.0033.110809T1900Z-110811T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
256 PM EDT TUE AUG 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. 

WEST WINDS WILL INCREASE TO 15 TO 20 KNOTS TONIGHT. THIS WILL PUSH
WAVES TO 3 TO 5 FEET THIS EVENING...AND TO 4 TO 6 FEET ON
WEDNESDAY. IN ADDITION SCATTERED SHOWERS AND THUNDERSTORMS
WILL DEVELOP ON THE LAKE WEDNESDAY AS A TROUGH SWINGS ACROSS THE
LAKE. ANY SHOWERS OR THUNDERSTORMS THAT DO DEVELOP HAVE THE
POTENTIAL TO SPAWN WATERSPOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET
OF THESE CONDITIONS.

&&

$$
8 follow-up statements
685 
WHUS71 KCLE 100147
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
947 PM EDT TUE AUG 9 2011

LEZ144>149-101000-
/O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
947 PM EDT TUE AUG 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

WEST WINDS WILL INCREASE TO 15 TO 20 KNOTS OVERNIGHT. THIS WILL PUSH
WAVES TO 3 TO 5 FEET OVERNIGHT AND TO 4 TO 6 FEET ON WEDNESDAY.
IN ADDITION SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ON
THE LAKE WEDNESDAY AS A TROUGH SWINGS ACROSS THE LAKE. ANY SHOWERS
OR THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO SPAWN
WATERSPOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
923 
WHUS71 KCLE 100721
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
321 AM EDT WED AUG 10 2011

LEZ144>149-101530-
/O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
321 AM EDT WED AUG 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

WEST WINDS WILL CONTINUE AT 15 TO 20 KNOTS TODAY. THIS WILL
PRODUCE WAVES OF 4 TO 6 FEET TODAY. IN ADDITION SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP ON THE LAKE WEDNESDAY AS A TROUGH
SWINGS ACROSS THE LAKE. ANY SHOWERS OR THUNDERSTORMS THAT DO
DEVELOP HAVE THE POTENTIAL TO SPAWN WATERSPOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
220 
WHUS71 KCLE 101322
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EDT WED AUG 10 2011

LEZ144>149-102130-
/O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
922 AM EDT WED AUG 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

WEST WINDS AT 15 TO 20 KNOTS WITH WAVES OF 4 TO 7 FEET WILL
CONTINUE INTO THE OVERNIGHT HOURS. IN ADDITION SCATTERED SHOWERS
AND THUNDERSTORMS WILL DEVELOP ON THE LAKE TODAY AS A TROUGH
SWINGS ACROSS THE LAKE. ANY SHOWERS OR THUNDERSTORMS THAT DO
DEVELOP HAVE THE POTENTIAL TO SPAWN WATERSPOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
114 
WHUS71 KCLE 101915
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT WED AUG 10 2011

LEZ144>149-110315-
/O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
315 PM EDT WED AUG 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

WEST WINDS AT 15 TO 20 KNOTS WITH WAVES OF 4 TO 6 FEET WILL
CONTINUE INTO THE OVERNIGHT HOURS. WAVES ARE NOT EXPECTED TO
SUBSIDE TO 2 TO 4 FEET UNTIL AROUND DAYBREAK THURSDAY. IN
ADDITION WATERSPOUTS WILL CONTINUE TO BE A THREAT TONIGHT INTO
THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
101 
WHUS71 KCLE 110225
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 PM EDT WED AUG 10 2011

LEZ144>149-110800-
/O.CON.KCLE.SC.Y.0033.000000T0000Z-110811T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1025 PM EDT WED AUG 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL
  PRODUCE WAVES OF 3 TO 6 FEET THROUGH MOST OF THE OVERNIGHT
  HOURS. THE WINDS AND WAVES WILL DECREASE TOWARD SUNRISE. 

IN ADDITION WATERSPOUTS WILL BE POSSIBLE TONIGHT INTO THURSDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
775 
WHUS71 KCLE 110704
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
304 AM EDT THU AUG 11 2011

LEZ144>149-111400-
/O.EXT.KCLE.SC.Y.0033.000000T0000Z-110811T1400Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
304 AM EDT THU AUG 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL
  PRODUCE WAVES OF 3 TO 5 FEET INTO THE MORNING HOURS. THE WINDS
  AND WAVES WILL DECREASE LATE THIS MORNING.

IN ADDITION WATERSPOUTS WILL BE POSSIBLE THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
331 
WHUS71 KCLE 111316
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
916 AM EDT THU AUG 11 2011

LEZ144>149-112000-
/O.EXT.KCLE.SC.Y.0033.000000T0000Z-110811T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
916 AM EDT THU AUG 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL
  PRODUCE WAVES OF 3 TO 5 FEET INTO THE AFTERNOON HOURS. THE WINDS
  AND WAVES WILL DECREASE BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
555 
WHUS71 KCLE 111944
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT THU AUG 11 2011

LEZ144>149-112045-
/O.CAN.KCLE.SC.Y.0033.000000T0000Z-110811T2000Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 PM EDT THU AUG 11 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 2:55 PM EDT, 1 minute earlier.

Area forecast discussion, Aug 9, 2:55 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
255 PM EDT TUE AUG 9 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA THIS EVENING AND
OVERNIGHT. HIGH PRESSURE WILL BUILD EAST INTO THE REGION BY
THURSDAY NIGHT AND TO THE EAST COAST BY FRIDAY NIGHT.
&&

.NEAR TERM /THROUGH TONIGHT/...
CYCLONIC FLOW...POSITIVE VORTICITY ADVECTION...ASSOCIATED MOISTURE
WILL ALL PULL OUT TO THE EAST FROM THE EASTERN PORTIONS OF THE
FORECAST AREA THIS EVENING.

NEGATIVE VORTICITY ADVECTION OVER THE AREA HAS SET UP A BRIEF LULL
IN THE ACTION AND WILL MOVE EAST OF THE REGION AHEAD OF THE COLD
FRONT. THE COLD FRONT IS ALREADY PRODUCING SOME SHOWER AND
THUNDERSTORM ACTIVITY ON A LINE FROM JUST WEST OF THE THUMB OF
MICHIGAN INTO NORTH CENTRAL INDIANA. THIS ACTIVITY IS EXPECTED TO
MOVE EAST INTO THE FORECAST AREA THIS AFTERNOON AND EVENING. I
TRIED TO TIME THE LINE INTO THE WESTERN PORTIONS OF THE FORECAST
AREA AROUND 22Z AND GRADUALLY MOVE IT EAST. THE LINE SHOULD WEAKEN
WITH TIME OVERNIGHT AS DAY TIME HEATING IS LOST. I DO KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS GOING IN THE EAST HALF OF THE
FORECAST AREA.

SPC HAS THE WESTERN THIRD OF THE FORECAST AREA IN A SLIGHT RISK
AND THIS IS IN LINE WITH THE BETTER CHANCE FOR PRECIPITATION THAT
I HAVE IN THE GRIDS AND THE ZONE FORECASTS. MAIN THREAT WOULD BE
FOR STRONG DAMAGING WINDS AND HAIL IN THE STRONGEST THUNDERSTORMS.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
ONCE THE COLD FRONT GOES BY...PRETTY MUCH FAIR WEATHER WILL BE THE
RULE FOR MUCH OF THE FORECAST AREA AS HIGH PRESSURE BEGINS TO
BUILD INTO THE REGION. HOWEVER...AS COLD AIR ALOFT MOVES IN OVER
THE WARM LAKE...GOOD OLD LAKE EFFECT SHOWERS AND THUNDERSTORMS ARE
POSSIBLE IN THE NORTHEAST. I WILL KEEP A CHANCE FOR SHOWERS AND
THUNDERSTORMS GOING WEDNESDAY THROUGH THURSDAY IN THE EAST.

WARM AIR ADVECTION TAKES PLACE THURSDAY NIGHT AND THIS SHOULD
BRING AN END TO THE PRECIPITATION THREAT. FAIR WEATHER RETURNS FOR
FRIDAY INTO FRIDAY NIGHT AS HIGH PRESSURE FINALLY TAKES CONTROL OF
THE WEATHER OVER THE REGION.

THE COLD AIR ADVECTION WILL BE A REFRESHING RELIEF FOR THOSE THAT
DO NOT LIKE HOT WEATHER. LOWER DEW POINTS AND OVERNIGHT LOWS WILL
BRING TEMPERATURES DOWN INTO THE 50S IN SOME LOCATIONS AS THE
OVERALL WEATHER PATTERN CHANGES FOR A BRIEF PERIOD. LOOKING AT
HIGHS GENERALLY IN THE 70S.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
FORECAST MODELS SHOW LOW PRESSURE ALONG WITH A FRONTAL SYSTEM MOVING
THROUGH THE AREA SATURDAY INTO SUNDAY. THIS WILL RESULT IN A CHANCE
OF SHOWERS AND THUNDERSTORMS. SHOWERS EXPECTED TO LINGER OVER THE
EASTERN HALF OF THE FORECAST INTO SUNDAY EVENING/SUNDAY NIGHT.

HIGH PRESSURE BUILDS INTO THE AREA MONDAY AND TUESDAY. ANOTHER
FRONTAL SYSTEM APPROACHES LATE WEDNESDAY WHICH COULD BRING ANOTHER
CHANCE OF PRECIPITATION.

TEMPERATURES SATURDAY THOUGH TUESDAY WILL BE NEAR NORMAL.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
COLD FRONT NOW MOVING EAST ACROSS THE FORECAST HEADED TOWARDS
PENNSYLVANIA...THERE IS A CHANCE OF SHWRS/TSTMS THIS AFTN
AS A SECOND FRONT APPROACHES. WILL CONTINUE TO MONITOR.
I WILL PROBABLY MENTION VCTS AT A COUPLE OF SITES FOR THIS
AFTN.

MOST OF THE MVFR CONDITIONS SLOWLY RISING TO VFR CONDITIONS THIS
AFTN. FOR TONIGHT LOOK FOR A THREAT FOR LAKE ENHANCED SHRA WILL
BE POSSIBLE FOR NE OHIO AND NW PA.

WINDS BECOMING WEST THIS AFTN AT 10 TO 15 KNOTS WITH GUSTS.

OUTLOOK...AREAS OF NON-VFR CONDITIONS WEDNESDAY INTO THU FOR
SNOWBELT AREA.

&&

.MARINE...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE LAKE TONIGHT AHEAD OF
SECOND STRONGER COLD FRONT CURRENTLY OVER LAKE MICHIGAN.  SMALL
CRAFT ADVISORY IN EFFECT AS WINDS WILL TURN TO THE WEST NORTHWEST
AND INCREASE TO 20 KNOTS BEHIND THE FRONT.  CONDITIONS PRIMED FOR
WATERSPOUTS ON WEDNESDAY.  THE 850 TEMPS DIP TO 11C BY 18Z WEDNESDAY
FOR A LAKE TO 850MB TEMPERATURE DIFFERENTIAL OF AROUND 14C.  THIS
COMBINED WITH A  STRONG UPPER LEVEL SHORT WAVE THAT WILL SWING
ACROSS EASTERN LAKE ERIE WEDNESDAY MORNING.  HIGH PRESSURE WILL
GRADUALLY MOVE EAST ACROSS THE LAKE THURSDAY BUT CHOPPY CONDITIONS
WILL CONTINUE ON THE LAKE.   HIGH PRESSURE IN CONTROL FRIDAY INTO
SATURDAY...BUT MODELS MOVE NEXT COLD FRONT THROUGH SATURDAY NIGHT
INTO SUNDAY MORNING.  RIGHT NOW GOING WITH 2 TO 4 FOOT WAVES...BUT A
SMALL CRAFT ADVISORY IS DEFINITELY NOT OUT OF THE QUESTION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ144>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...BC
MARINE...DJB
Hazardous weather outlook, Aug 9, 1:15 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT TUE AUG 9 2011

OHZ003-006>009-017>019-027>029-036-037-101715-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-MARION-MORROW-
115 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THERE IS THE
POSSIBILITY THAT SOME THUNDERSTORMS COULD BECOME SEVERE AND
PRODUCE DAMAGING HAIL AND STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-OHZ010>014-020>023-030>033-038-047-089-
PAZ001>003-101715-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-ASHLAND-
WAYNE-STARK-MAHONING-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
115 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 4:46 PM EDTSpecial Marine WarningCLE89 min
Aug 9, 6:14 PM EDTSpecial Marine WarningCLE2 hr
Aug 9, 6:19 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca41 min
Aug 9, 6:36 PM EDTSevere Thunderstorm WarningCLEErie, Huron39 min
Aug 9, 6:50 PM EDTSevere Thunderstorm WarningCLEHancock, Wood40 min
Aug 9, 7:00 PM EDTSevere Thunderstorm WarningCLEHuron, Sandusky, Seneca45 min
Aug 9, 7:06 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain69 min
Aug 9, 7:16 PM EDTSpecial Marine WarningCLE119 min
Aug 9, 7:24 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Medina36 min
Aug 9, 7:44 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Richland, Seneca46 min

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.